Analytical Solution to a Forced Kawahara Equation

Salas S., Alvaro H. (2024) Analytical Solution to a Forced Kawahara Equation. In: Research Updates in Mathematics and Computer Science Vol. 4. B P International, pp. 25-32. ISBN 978-81-972223-5-1

Full text not available from this repository.


In this paper we introduce a forced Kawahara equation. We solve it making use of a direct ansatz method.

We also solve it via splines method. Numerical examples illlustrate the accuracy of the obtained results.

Item Type: Book Section
Subjects: Eprints STM archive > Computer Science
Depositing User: Unnamed user with email admin@eprints.stmarchive
Date Deposited: 16 Apr 2024 07:49
Last Modified: 16 Apr 2024 07:49

Actions (login required)

View Item
View Item